# SDR VNAA2015080200004

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N718PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10175
- Aircraft time: 25,863 hours, 25,826 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED FLAPS FAIL AMBER MESSAGE AND FLAPS STUCK AT 38 ON APPROACH.  CREW LANDED WITHOUT INCIDENT.  CREW RESET FLAP SYS CIRCUIT BREAKERS.  MESSAGE CLEARED AND DID NOT REAPPEAR.  FLAP SYSTEM OPERATED NORMALLY.
